Sildenafil

Sildenafil 50 mg
Qty:TotalItem priceSaving
25 tabs $38.50 $38.50 -

Sildenafil relaxes muscles and increases blood flow to particular areas of the body.

Do not take Viagra if you are also using a nitrate drug for chest pain or heart problems. This includes nitroglycerin, isosorbide dinitrate, and isosorbide mononitrate. Taking Sildenafil with a nitrate medicine can cause a sudden and serious decrease in blood pressure. During sexual activity, if you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw, stop and call your doctor right away. You could be having a serious side effect of Sildenafil.

Do not take Sildenafil more than once a day. Allow 24 hours to pass between doses. Contact your doctor or seek emergency medical attention if your erection is painful or lasts longer than 4 hours. A prolonged erection (priapism) can damage the penis.

Sildenafil can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Sildenafil, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Sildenafil is the actual cause of vision loss.

Stop using Sildenafil and get emergency medical help if you have sudden vision loss.

To make sure you can safely take Sildenafil, tell your doctor if you have any of these other conditions: heart disease or heart rhythm problems; a recent history (in the past 6 months) of a heart attack, stroke, or congestive heart failure; high or low blood pressure; coronary artery disease; liver or kidney diseas; a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia; a bleeding disorder such as hemophilia; a stomach ulcer; retinitis pigmentosa (an inherited condition of the eye); a physical deformity of the penis (such as Peyronie's disease); or if you have been told you should not have sexual intercourse for health reasons.

Sildenafil can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking Sildenafil, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old. It is not clear whether Sildenafil is the actual cause of vision loss. Stop using Sildenafil and get emergency medical help if you have sudden vision loss.

In order to add review, please log in

No review yet

To ask or answer questions, please register or log in an account.

No questions yet

You might be interested in: